# SDR DXTA2020041093628

- Difficulty date: April 9, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 2,562 hours, 1,727 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421708
- Part serial: 26681024
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, BOTH MAINS FAILED TO RETRACT. RAN APPROPRIATE CHECKLIST. USED THE LANDING GEAR BLOWDOWN BOTTLE. LANDED NORMAL WITH NO FURTHER ISSUES.  ELECTRICALLY CHECKED THE NOSE SQUAT SWITCH FROM THE NOSE GEAR CONNECTOR PG028 IN AIR U-V WAS 0 OHMS V-W WAS OPEN X-Y WAS 0 OHMS Y-Z WAS OPEN NO FAULTS NOTED IN THE SWITCH OR NOSE GEAR WIRING JACKED AIRCRAFT AND CHECKED NLG LOWER BARREL PRESSURE AND FOUND IT TO BE AT 49 PSI RAN LANDING GEAR THROUGH 5 CYCLES WITH NO DEFECTS NOTED AFTER 24 HOURS BEFORE DISASSEMBLING THE NLG LOWER BARREL CHECKS PSIS AN ADDITIONAL TIME THE UPPER SCHRADER VALVE WAS AT 20 PSI WHICH WAS A 20 PSI DROP IN 24 HOURS REMOVED THE LH NLG WHEEL ASSEMBLY PN 3-1538-1 SN T0239 RELEASED N2 PRESSURE FROM THE UPPER AND LOWER BARRELS REMOVED LOWER BARREL SCHRADER VALVE AND THOROUGHLY CLEANED WITH SOLVENT REMOVED LOWER BARRE ASSEMBLY INSTALLED SUPPLIED CPD680A-32-4 SEAL KIT AND INSTALLED LOWER BARREL IAW 32-20-01 WHILE SERVICING STRUT WAS UNABLE TO SERVICE AIR PRESSURE PROPERLY REMOVED HIGH PRESSURE AIR FITTING AN MEASURED BOSS AND BOSS MEASURED .422" AND SHOULD BE .690" HIGH PRESSURE AIR FITTING IS BOTTOMING IN BOSS REMOVED LOWER BARREL PN 6742170-8 SN 26681024 AND PLACED NEW LOWER BARREL L AND REMAINDER OF ASSEMBLY AND OPERATIONAL CHECKS.   REMOVED HIGH PRESSURE AIR SERVICE VALVE AND NOTICED VALVE IS NOT FULLY OPEN WITH VALVE REMOVED VALVE IS ABLE TO BE FULLY OPENED MEASURED DEPTH OF VALVE BOSS AND IT MEASURES .422" PER ENGINEERING DRAWING VALVE BOSS SHOULD MEASURE .690" REMOVED LOWER BARREL FROM NOSE GEAR PREP AND PAINT IAW MM 20-36-00 TRANSFERRED METERING PIN PN 6742171-3 FROM OLD LOWER BARREL TO NEW LOWER BARREL IAW CMM 32-20-01 OKAY TO INSTALL NEW LOWER BARREL INSTALLED NEW LOWER BARREL PN 6742170-8 SN 27693930 INSTALLED LOWER TORQUE LINK AND UPLOCK ROLLER BRACKET WORK DONE REF  CMM 32-20-01 SERVIC
